# SDR DALA2021120207458

- Difficulty date: November 29, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 101,929 hours, 15,095 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0193 -MISC- EICAS MESSAGE CABIN AUTO INOP AFTER PUSHBACK. C/W QRH (SELECTED MANUAL CABIN PRESSURE CONTROL). WHILE RETURNING TO BLOCKS, CABIN PRESSURE INCREASED DURING THROTTLE ADVANCEMENT. CREW OPENED OUTFLOW VALVE MANUALLY CAUSING RAPID PRESSURE DECREASE IN CABIN. CORRECTIVE ACTION: REPLACED BOTH CABIN PRESSURE CONTROLLERS.
